QuocDinh NGUYEN


Deterministic Equation for Self-Resonant Structures of Very Small Normal-Mode Helical Antennas
QuocDinh NGUYEN Naobumi MICHISHITA Yoshihide YAMADA Koji NAKATANI 
Publication:   IEICE TRANSACTIONS on Communications
Publication Date: 2011/05/01
Vol. E94-B  No. 5  pp. 1276-1279
Type of Manuscript:  Special Section LETTER (Special Section on Antenna and Propagation Technologies Contributing to Diversification of Wireless Technologies)
Category: Antennas
Keyword: 
normal-mode helical antennaself-resonant structurecapacitive reactanceinductive reactance
 Summary | Full Text:PDF